# SDR MWEA981004

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 0080004003
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT UNSAFE RED GEAR LIGHT REMAINS ON WITH GEAR HANDLE IN UP POSITION.  MTC REMOVED AND REPLACED LEFT MLG UP LIMIT SWITCH AND PROXIMITY SWITCH CONTROL BOX.
